# SDR YENA2024042300655

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,018 hours, 32,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU EXT LOAD FWD L AND EPSU INT LOAD FWD L.  R & R L1 DOOR RAFT SLIDE IAW AMM 25-62-00.
